Generalized negative binomial regression model

Famoye, Felix, Kaufman, Jr., Edwin H. . Journal of Applied Statistical Science 2002. 11 (4) :289-296

Locate this article in:

Bibtex

@article{CIS-207307,
  Author = {Famoye, Felix and Kaufman, Jr. and Edwin H.},
  Title = {Generalized negative binomial regression model},
  Journal = {Journal of Applied Statistical Science},
  Volume = {11},
  Number = {4},
  Year = {2002},
  Pages = {289--296},
  Keywords = {Nonlinear regression, parametric inference--point estimation}
}

Similar articles